# SDR SWAA2020072803302

- Difficulty date: July 25, 2020
- Submitted: July 28, 2020
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 43,537 hours, 26,028 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT POWER SUPPLY PACKS M1674 + M1670 INOPERATIVE.   REMOVED & REPLACED M1674 AND M1670 CHANGING ASSYS  & BATTERIES IAW AMM 33-51-06.
